# SDR USAAEM04010

- Difficulty date: June 25, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000015
- System (JASC): 3200 · Landing Gear System
- Part: Pin
- Condition: Installed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE RIGHT MAIN GEAR DID NOT RETRACT.  THE CAPTAIN RETURNED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED, CLEANED AND REINSTALLED LOCK STAY PIN.  (M)
